# SDR HEEA072516

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 7,410 hours
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Compensator
- Part number: 3030083
- Part serial: 2494057
- Condition: Fluctuates
- Location: Trim
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITT FLUCTUATES IN FLIGHT AT OR ABOVE 2500 FEET ALTITUDE.
